# SDR MASA200601313

- Difficulty date: May 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 22,943 hours, 17,841 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Part serial: 0789
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 17,569 hours, 13,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6004 PHX - INTERMITTENT FLIGHT SPOILER CAUTION IN FLIGHT.  MX R2 NR 2 SECU.  OP'S CHECK GOOD.
